# SDR AALA20060083

- Difficulty date: February 9, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N678AN
- Make and model: Boeing 757223
- Aircraft serial: 29428
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Inoperative
- Location: Light Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHT AT SEAT 35D INOPERATIVE.  REPLACED PIN AND CONNECTOR AT WALL FOR EMERGENCY LIGHT AT SEAR 35D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
